# SDR AT0100024

- Difficulty date: November 5, 2000
- Submitted: February 1, 2001
- Operation: Air carrier
- Aircraft: N839AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47089
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK IN UPPER BULKHEAD BS 94.55.  DRILLED STOP CRACK AND INSTALLED INTERNAL AND EXTERNAL DOUBLER IAW SB 53-187 REV 2.
